# SDR AALA202408051404

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 23,480 hours, 9,246 cycles
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR RAFT PULL LANYARD STUCK IN CLOSED DOOR SEAL GAP. STORED LANYARD AS REQUIRED.
